# SDR DALA2016083006615

- Difficulty date: August 25, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 33,712 hours, 3,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PD FOUND EMERGENCY LIGHTS INOPERATIVE AT SEATS 10,11 AND 12. REPLACED THE POWER CHARGER SYSTEM OPERATION IS NORMAL.
